Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes frequent urination despite taking Bumetanide?

Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 13968 Questions

default
Posted on Wed, 9 May 2018 in Medicines and Side Effects
Question: I am taking double doses of Bumetanide twice a day ,urinating large volumes but still swollen. What can I do. This has been going on for a few weeks. Shortness of breath,not pain. Sometimes weak legs but also have back problems. Using Asmanex Twist inhaler,2 puffs one time per day. Excessive quick weight gain,can't sleep.
doctor
Answered by Dr. Kaushal Bhavsar 1 hour later
Brief Answer:
Add another diuretic.

Detailed Answer:
Thanks for your question on HealthcareMagic.
I can understand your concern.
If double dose of bumetanide is not working, we should add another strong diuretic like frusemide or aldectone.
Strict fluid restriction to less than 1. 2 liter is advisable.
If still you worsen then Intravenous diuretics is needed.
Serum protein level and hemoglobin should be checked because hypoproteinemia and anemia can also cause worsening pedal edema.
Please let me know
1. What is your 2d echo report?
2. Have you ever undergone serum protein level?
Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics ,  

Recent questions on  Pedal edema

doctor1 MD

hello, i have swolling from my tows all the way up my both legs.both feet first after 10 days my ankle then both legs became swollen help .my lab test was fine for two months my condition is getting worse . i have no pain.but recently every day i...

doctor1 MD

Hello I have been donating plasma twice a week for 5 months now. I notice that the lower part of my feet , ankles and toes are swollen more and more often now. I ve searched for more information online. They say that swollen feet and ankle could be due to a lot of things but can also be due to a low protein level in the blood . I would like your professional opinion on this

doctor1 MD

I am 36 year old. Currently in my 9th month of pregnancy. Expected to deliver on 9th March 2013. Had a miscarriage (missed abortion ) last year in January. This is my first child. My BP is around 136 - 90. Problem: Had been suffering from swollen feet (not thighs and ankles) for a few months off and on. The Doc said that this was normal and prescribed leg elevation. For the last one month, the entire two legs, right from thigh to calves to feet are swollen badly and it reaally pains when touched as well. Have trouble walking as well. My mother has a problem with swollen legs as well due to some nerve issues/ blood circulation problem. Please advise.

doctor1 MD

My baby was born on the 6th of February, 2013. Four days after she was born she developed a very bad heat rash on her forehead .This rash has now spread around the whole head. What can I use to help clear this rash? Also, during my pregnancy I was diagnosed with odema but then it s been over a week since my C- section and I still have very swollen feet . What Can I do to reduce the swelling?